MAUDE Adverse Event Report: MDT SURGICAL NAVIGATION TECH INC CLAMP, THORACIC, RADIOLUCENT; INSTRUMENT, STEREOTAXIC

MDT SURGICAL NAVIGATION TECH INC CLAMP, THORACIC, RADIOLUCENT; INSTRUMENT, STEREOTAXIC
Model Number 9733148
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.The clamp thoracic radiolucent was returned to the manufacturer for analysis.Analysis found that the threads of the adjustment screw was worn down in the middle of the travel, but it was still functional.The retainer ring on the tip of the screw was also stretched allowing some play in the movement of the clamp face.Analysis found that the reported event was related to a physical issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device.It was reported that the screw of a spine clamp was worn.This was observed outside of a surgical procedure.No patient involved.

Brand Name
CLAMP, THORACIC, RADIOLUCENT
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MDT SURGICAL NAVIGATION TECH INC
louisville
MDR Report Key8310648
Report Number1723170-2019-00560
Device Sequence Number13987747
Product Code HAW
UDI-Device Identifier00613994201263
UDI-Public00613994201263
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K990214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2014
Device Model Number9733148
Device Catalogue Number9733148
Device Lot Number120426
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1